IJPAM: Volume 89, No. 1 (2013)

IMPROVED BOUNDS ON POISSON APPROXIMATION
FOR INDEPENDENT BERNOULLI RANDOM SUMMANDS

K. Teerapabolarn
Department of Mathematics
Faculty of Science
Burapha University
Chonburi, 20131, THAILAND


Abstract. Bounds for the distance between the distribution function of random sums of independent Bernoulli random variables and an appropriate Poisson distribution function are improved. The bounds in this study are more appropriate for measuring the accuracy of Poisson approximation.

Received: May 16, 2013

AMS Subject Classification: 62E17, 60F05, 60G05

Key Words and Phrases: Bernoulli random variable, distribution function, Poisson approximation, random sums

Download paper from here.



DOI: 10.12732/ijpam.v89i1.4 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 89
Issue: 1